# SDR 05FDEA04018

- Difficulty date: November 29, 2005
- Submitted: November 30, 2005
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 36,620 hours, 26,426 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Skin
- Condition: Scratched
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

RT EMERGENCY EXIT DOOR FWD AND BELOW EXTERNAL HANDLE HAS 1 SCRATCH APPROX 7.7 INCH LONG, 1 DENT/GOUGE APPROX 3.8" LONG, AND 1 DENT/GOUGE APPROX 2.2 BY 3" LONG.  BLENDED SCRATCH IAW A310-200 SRM 51-73-10 AND FOUND TO WITHIN LIMITS OF A310-200 SRM 52-20-00.  CUTOUT DENT/GOUGED AREAS IAW A310-200 SRM 52-10-00 FIG 206.  PERFORMED HFEC IAW NTM 51-10-08.  NO CRACKS FOUND.  INSTALLED DOUBLER AND FILLER IAW EA 6-5220-94441.   WORK DOCUMENTED ON NRC N00067
